Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 24, NWS Nashville, TN

April 3, 2014Davidson County, Rutherford County, Wilson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 3, 2014, 1:00 AM CDT for Davidson County, Rutherford County, Wilson County, Tennessee. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 1:00 AM CDT (06:00 UTC)
Expired
Apr 3, 2014, 1:45 AM CDT
In force
45 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Rutherford County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 1:01 AM CDTHAIL 1.25Antioch, TNNUMEROUS REPORTS FROM FACEBOOK AND TWITTER OF HAIL RANGING FROM PEA UP TO HALF DOLLAR SIZE IN ANTIOCH AND NEAR THE NASHVILLE AIRPORT
Apr 3, 1:02 AM CDTHAIL 0.883 Ne Antioch, TNPUBLIC REPORTED NICKEL SIZE HAIL ON SOMERSET DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 207 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
207 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS54 KOHX 030600
SVROHX
TNC037-149-189-030645-
/O.NEW.KOHX.SV.W.0024.140403T0600Z-140403T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
100 AM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  WILSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 145 AM CDT

* AT 1258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE   
  STORM WAS NEAR NASHVILLE INTERNATIONAL AIRPORT...MOVING EAST AT 45
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEBANON...HERMITAGE...RURAL HILL...MOUNT JULIET...BELINDA CITY...
  WATERTOWN...PERCY PRIEST LAKE...GLADEVILLE...DICKERSON CHAPEL
  RECREATION AREA AND TUCKERS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING PEA SIZE HAIL 
NEAR THE NASHVILLE INTERNATIONAL AIRPORT. TAKE SHELTER NOW INSIDE A 
STURDY BUILDING...AND STAY AWAY FROM WINDOWS! IF TIME ALLOWS...PUT 
YOUR AUTOMOBILES INTO A CARPORT OR GARAGE.

&&

LAT...LON 3632 8619 3632 8617 3627 8612 3609 8606
      3600 8670 3602 8674 3617 8678 3632 8633
      3631 8630 3634 8629 3634 8626 3631 8628
      3630 8625 3635 8623
TIME...MOT...LOC 0558Z 257DEG 37KT 3611 8662

$$

SHAMBURGER
4 follow-up statements
906 
WWUS54 KOHX 030609
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
109 AM CDT THU APR 3 2014

TNC037-149-189-030645-
/O.CON.KOHX.SV.W.0024.000000T0000Z-140403T0645Z/
RUTHERFORD TN-WILSON TN-DAVIDSON TN-
109 AM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN DAVIDSON...WILSON AND EXTREME NORTH CENTRAL
RUTHERFORD COUNTIES...

AT 107 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
HAIL UP TO QUARTER SIZE.  THIS STORM WAS LOCATED NEAR RURAL 
HILL...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEBANON...BELINDA CITY...WATERTOWN...GLADEVILLE...DICKERSON CHAPEL
  RECREATION AREA AND TUCKERS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING LARGE HAIL IN 
ANTIOCH AND HERMITAGE. TAKE SHELTER NOW INSIDE A STURDY 
BUILDING...AND STAY AWAY FROM WINDOWS! IF TIME ALLOWS...PUT YOUR 
AUTOMOBILES INTO A CARPORT OR GARAGE.

&&

LAT...LON 3632 8617 3627 8612 3623 8612 3609 8606
      3601 8662 3621 8666 3632 8633 3631 8630
      3634 8629 3634 8626 3631 8628 3630 8625
      3635 8623
TIME...MOT...LOC 0608Z 257DEG 37KT 3613 8649

$$

SHAMBURGER
422 
WWUS54 KOHX 030619
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
119 AM CDT THU APR 3 2014

TNC037-149-030629-
/O.CAN.KOHX.SV.W.0024.000000T0000Z-140403T0645Z/
RUTHERFORD TN-DAVIDSON TN-
119 AM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON AND
NORTH CENTRAL RUTHERFORD COUNTIES IS CANCELLED...

LAT...LON 3632 8617 3627 8612 3622 8612 3609 8606
      3604 8642 3611 8653 3613 8653 3614 8655
      3623 8659 3632 8633 3631 8630 3634 8629
      3634 8626 3631 8628 3630 8625 3635 8623
TIME...MOT...LOC 0619Z 257DEG 37KT 3615 8635

$$

TNC189-030645-
/O.CON.KOHX.SV.W.0024.000000T0000Z-140403T0645Z/
WILSON TN-
119 AM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR WILSON COUNTY...

AT 116 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR GLADEVILLE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEBANON...WATERTOWN...DICKERSON CHAPEL RECREATION AREA AND TUCKERS
  CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING LARGE HAIL IN 
DAVIDSON COUNTY. TAKE SHELTER NOW INSIDE A STURDY 
BUILDING...AND STAY AWAY FROM WINDOWS! IF TIME ALLOWS...PUT YOUR 
AUTOMOBILES INTO A CARPORT OR GARAGE.

&&

LAT...LON 3632 8617 3627 8612 3622 8612 3609 8606
      3604 8642 3611 8653 3613 8653 3614 8655
      3623 8659 3632 8633 3631 8630 3634 8629
      3634 8626 3631 8628 3630 8625 3635 8623
TIME...MOT...LOC 0619Z 257DEG 37KT 3615 8635

$$

SHAMBURGER
384 
WWUS54 KOHX 030630
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
130 AM CDT THU APR 3 2014

TNC189-030645-
/O.CON.KOHX.SV.W.0024.000000T0000Z-140403T0645Z/
WILSON TN-
130 AM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR WILSON COUNTY...

AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR LEBANON...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  WATERTOWN...DICKERSON CHAPEL RECREATION AREA AND TUCKERS
  CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING LARGE HAIL IN 
DAVIDSON COUNTY. TAKE SHELTER NOW INSIDE A STURDY BUILDING...AND 
STAY AWAY FROM WINDOWS! IF TIME ALLOWS...PUT YOUR AUTOMOBILES INTO A 
CARPORT OR GARAGE.

&&

LAT...LON 3632 8619 3632 8617 3627 8612 3622 8612
      3609 8606 3605 8636 3627 8647 3632 8633
      3631 8630 3634 8629 3634 8626 3631 8628
      3630 8625 3635 8623
TIME...MOT...LOC 0630Z 257DEG 37KT 3617 8621

$$

SHAMBURGER
322 
WWUS54 KOHX 030637
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
137 AM CDT THU APR 3 2014

TNC189-030647-
/O.EXP.KOHX.SV.W.0024.000000T0000Z-140403T0645Z/
WILSON TN-
137 AM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR WILSON COUNTY WILL EXPIRE AT
145 AM CDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND THUS THE 
WARNING HAS BEEN CANCELLED. HOWEVER...SMALL HAIL TO PEA SIZE AND 
WINDS OF 40 MPH REMAIN POSSIBLE WITH THIS STORM.

LAT...LON 3632 8619 3632 8617 3627 8612 3622 8612
      3609 8606 3605 8636 3627 8647 3632 8633
      3631 8630 3634 8629 3634 8626 3631 8628
      3630 8625 3635 8623
TIME...MOT...LOC 0637Z 257DEG 37KT 3618 8612

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:04 AM CDT, 56 minutes earlier.

Area forecast discussion, Apr 3, 12:04 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1204 AM CDT THU APR 3 2014

.UPDATE...FOR AVIATION.

&&

.AVIATION...
06Z TAFS...SCT TSRA WITH SOME SMALL HAIL CORES WILL BE ONGOING
AROUND THE TAF SITES AT 06Z. THIS ACTIVITY WILL GRADUALLY LIFT
NORTHEAST LATE IN THE NIGHT. FOR THE DAYTIME HOURS...GUSTY SSW
WINDS WILL DEVELOP AND SCT TSRA WILL DEVELOP IN THE AFTERNOON.

13

&&

.PREV DISCUSSION... /ISSUED 911 PM CDT WED APR 2 2014/

UPDATE...ONLY MINOR ADJUSTMENTS TO FORECAST FOR OVERNIGHT HOURS.

EVENING THUNDERSTORMS HAVE OCCURRED MAINLY ACROSS OUR FAR NORTH
TIER OF COUNTIES...INCLUDING SOME STRONG STORMS WITH HEAVY
DOWNPOURS AND SMALL HAIL IN STEWART AND MONTGOMERY COUNTIES. OUR
FAR NORTH COUNTIES WILL CONTINUE TO HAVE THE HIGHEST POPS
OVERNIGHT WITH A WARM FRONT SETTING UP JUST TO THE NORTH OF TN.
OTHER AREAS WILL HAVE POTENTIAL FOR SCATTERED ACTIVITY AS WARM
ADVECTION COMBINES WITH A COUPLE OF SHORTWAVES LIFTING ACROSS THE
REGION. POPS ACROSS THE MID STATE WILL RANGE FROM AROUND 30 IN THE
SOUTH...TO 60 NORTH. WITH LOSS OF DAYTIME HEATING...NOT EXPECTING
ANY SEVER STORMS THROUGH THE REST OF THE NIGHT.

TEMPERATURES ARE QUITE MILD...AND WILL REMAIN SO THROUGH THE
NIGHT. LOWS WILL BE MAINLY IN THE LOWER 60S...AS DEW POINTS CREEP
UP THROUGH THE 50S AND LOWER 60S.

WE CONTINUE TO PREPARE FOR POSSIBLE SEVERE WX THURSDAY INTO
FRIDAY. ON THURSDAY...CONDITIONS WILL DESTABILIZE FOR SCATTERED
SHOWERS AND STORMS WITH A FEW STRONG TO SEVERE STORMS POSSIBLE IN
THE AFTERNOON...MAINLY OVER OUR NORTHWEST COUNTIES. THE MAIN
EVENT WILL BE LATE THURSDAY NIGHT ACROSS THE AREA...AND PERHAPS
CONTINUING INTO MIDDAY FRIDAY OVER THE EAST HALF. DAMAGING WINDS
AND HAIL WILL BE THE MAIN THREATS...BUT ISOLATED TORNADOES CANNOT
BE RULED OUT THURSDAY AFTERNOON THROUGH MIDDAY FRIDAY.

13

PREV DISCUSSION... /ISSUED 629 PM CDT WED APR 2 2014/

MESOSCALE UPDATE...WE ARE WATCHING OUR NORTHWEST COUNTIES
CAREFULLY AS STRONG TO POSSIBLY SEVERE STORMS APPROACH FROM
NORTHWEST TN. A FUNNEL CLOUD WAS REPORTED IN WEAKLEY COUNTY. SFC
ANALYSIS SHOWS AN AXIS OF INSTABILITY AND ENHANCED SHEAR OVER NW
TN THAT EXTENDS INTO OUR NORTHWEST COUNTIES. AS HEATING IS LOST
WITH SUNSET...ACTIVITY SHOULD ALL DROP BELOW SEVERE LEVELS. SHORT
RANGE MODELS SHOW SHOWERS AND STORMS SPREADING INTO THE MID
STATE...ESPECIALLY ACROSS THE NORTH HALF THROUGH THE NIGHT.

13

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Apr 2, 5:00 AM CDT, 20 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT WED APR 2 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-031000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS MIDDLE TENNESSEE
WEDNESDAY EVENING INTO THURSDAY MORNING...BRINGING SCATTERED
SHOWERS AND THUNDERSTORMS. A FEW STRONG STORMS WITH GUSTY WINDS
AND SMALL HAIL ARE POSSIBLE...ESPECIALLY ACROSS NORTHWEST MIDDLE
TENNESSEE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE THURSDAY NIGHT AND FRIDAY.

A STRONG STORM SYSTEM WILL MOVE ACROSS MIDDLE TENNESSEE LATE
THURSDAY NIGHT INTO FRIDAY WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS EXPECTED. SOME STORMS MAY BE STRONG OR SEVERE WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS...ALTHOUGH AN
ISOLATED TORNADO CANNOT BE RULED OUT. THE BEST CHANCE FOR ANY
SEVERE STORMS WILL BE IN COUNTIES NEAR THE TENNESSEE RIVER.

GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE
EXPECTED BEHIND THE COLD FRONT ON FRIDAY...AND A WIND ADVISORY
MAY BE NEEDED FOR MUCH OF MIDDLE TENNESSEE.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED THURSDAY NIGHT
INTO FRIDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

55

In the hours before

Special weather statement, Apr 2, 11:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1157 PM CDT WED APR 2 2014

TNZ027-059-062-030530-
DAVIDSON-RUTHERFORD-WILLIAMSON-
1157 PM CDT WED APR 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON...NORTHWEST
RUTHERFORD AND NORTHERN WILLIAMSON COUNTIES...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR FAIRVIEW...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NATCHEZ TRACE AT HIGHWAY 96...
LEIPERS FORK...BELLEVUE...FRANKLIN...BELLE MEADE...FOREST HILLS...
BRENTWOOD...OAK HILL...BERRY HILL...NOLENSVILLE...ANTIOCH AND LA
VERGNE.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3619 8657 3614 8655 3614 8654 3613 8653
      3611 8653 3608 8649 3596 8644 3586 8706
      3602 8712

SHAMBURGER
Special weather statement, Apr 3, 12:20 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1220 AM CDT THU APR 3 2014

TNZ026-027-030600-
CHEATHAM-DAVIDSON-
1220 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DAVIDSON COUNTIES...

AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR KINGSTON SPRINGS...MOVING EAST AT
30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PEGRAM...KINGSTON SPRINGS...
BELLEVUE...BELLS BEND...BELLE MEADE...BEAMAN PARK...WHITES CREEK...
BERRY HILL...NASHVILLE...MADISON...OLD HICKORY AND HERMITAGE.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3629 8664 3626 8664 3624 8659 3616 8656
      3614 8656 3604 8705 3605 8711 3613 8717
      3616 8717 3618 8715 3636 8674

SHAMBURGER
Local storm report, Apr 3, 12:22 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1222 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     HAIL             6 WSW DICKSON           36.04N  87.47W
04/02/2014  E1.00 INCH       DICKSON            TN   FACEBOOK

            PUBLIC SHARED PHOTOS VIA FACEBOOK OF NUMEROUS QUARTER
            SIZE HAIL STONES SOUTH OF TENNESSEE CITY

&&

EVENT NUMBER OHX1400278

SHAMBURGER
Special weather statement, Apr 3, 12:28 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1228 AM CDT THU APR 3 2014

TNZ028-062>064-030615-
CANNON-DE KALB-RUTHERFORD-WILSON-
1228 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CANNON...DE
KALB...NORTHEASTERN RUTHERFORD AND SOUTHERN WILSON COUNTIES...

AT 1225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF STRONG THUNDERSTORMS FROM WALTERHILL TO
SMITHVILLE...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LASCASSAS...CEDARS OF LEBANON
STATE PARK...MILTON...AUBURNTOWN...ALEXANDRIA...LIBERTY...
DOWELLTOWN...CENTER HILL LAKE AND EDGAR EVANS STATE PARK.

PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3607 8576 3608 8572 3607 8569 3602 8567
      3600 8563 3597 8566 3592 8566 3589 8564
      3588 8567 3586 8635 3604 8638 3611 8589
      3609 8587 3611 8585 3611 8579

SHAMBURGER
Special weather statement, Apr 3, 12:42 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1242 AM CDT THU APR 3 2014

TNZ027-028-062-030630-
DAVIDSON-RUTHERFORD-WILSON-
1242 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON...NORTHWEST
RUTHERFORD AND WILSON COUNTIES...

AT 1239 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR FOREST HILLS...MOVING EAST AT 45
MPH.

SOME LOCATIONS IN THE PATH INCLUDE FOREST HILLS...BELLE MEADE...OAK
HILL...NASHVILLE...BERRY HILL...ANTIOCH...HERMITAGE...PERCY PRIEST
LAKE...RURAL HILL...MOUNT JULIET...BELINDA CITY AND GLADEVILLE.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3608 8615 3599 8669 3604 8680 3605 8692
      3614 8694 3632 8628

SHAMBURGER
Special weather statement, Apr 3, 12:44 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1244 AM CDT THU APR 3 2014

TNZ007-008-030630-
ROBERTSON-SUMNER-
1244 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROBERTSON AND NORTHERN
SUMNER COUNTIES...

AT 1239 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CROSS PLAINS...MOVING EAST AT 30
MPH.

SOME LOCATIONS IN THE PATH INCLUDE ORLINDA...CROSS PLAINS...
MITCHELLVILLE...PORTLAND...OAK GROVE AND WESTMORELAND.

PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3664 8621 3655 8622 3652 8621 3649 8623
      3646 8673 3665 8679 3666 8667 3666 8659
      3664 8657 3666 8651 3666 8635

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:18 PM CDTSpecial Weather StatementOHXStewart27 min
Apr 2, 7:54 PM CDTSpecial Weather StatementOHXStewart51 min
Apr 2, 10:49 PM CDTSpecial Weather StatementOHXHumphreys26 min
Apr 2, 11:07 PM CDTSpecial Weather StatementOHXWilliamson23 min
Apr 2, 11:15 PM CDTSpecial Weather StatementOHXDickson30 min
Apr 2, 11:38 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Williamson37 min
Apr 2, 11:43 PM CDTSpecial Weather StatementOHXWilson47 min
Apr 2, 11:51 PM CDTSpecial Weather StatementOHXSumner39 min
Apr 2, 11:57 PM CDTSpecial Weather StatementOHXWilliamson33 min
Apr 3, 12:20 AM CDTSpecial Weather StatementOHXDavidson40 min
Apr 3, 12:28 AM CDTSpecial Weather StatementOHXDeKalb47 min
Apr 3, 12:42 AM CDTSpecial Weather StatementOHXDavidson, Wilson48 min
Apr 3, 12:44 AM CDTSpecial Weather StatementOHXSumner46 min
Apr 3, 1:20 AM CDTSpecial Weather StatementOHXWhite40 min
Apr 3, 1:32 AM CDTSpecial Weather StatementOHXDeKalb28 min
Apr 3, 1:57 AM CDTSpecial Weather StatementOHXCumberland, White63 min
Apr 3, 2:05 AM CDTSpecial Weather StatementOHXCannon, DeKalb25 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.